# SDR USAA2013020100013

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 39,661 hours, 14,654 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER MADE AN ARCING SOUND WITH A BURNT ELECTRICAL SMELL.  SMELL DISSIPATED AFTER TURNING OFF COFFEEMAKER.  MAINTENANCE REMOVED AND REPLACED BOTH FORWARD GALLEY COFFEEMAKERS.
